# SDR UALA2012040502114

- Difficulty date: April 4, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 64,121 hours, 11,378 cycles
- Engine: Pwa PW4077
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4091900931
- Part serial: 337
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DISPLAY UNIT INOPERATIVE.  FOUND F/O NAV DISPLAY UNIT BLANKED OUT.  RESET CIRCUIT BREAKER, NO HELP.   REPLACED LOWER I DISPLAY UNIT.  OPS CHECKED OKAY.
